# SDR SWIA200617301

- Difficulty date: August 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 8,476 hours, 7,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 621, LOWER LEFT CORNER ADJACENT TO AFT PRESSURE BULKHEAD IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED ANGLE, REPAIR ANGLE AND STRAP ON STA 621 LWR LT IAW CRJ200 REO 601R-53-61-117 REV C.
